# SDR AALA20131130004

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 66,992 hours, 35,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 28536
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR TAIL CONE EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
